# SDR SWAA2020040235022

- Difficulty date: March 29, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 48,341 hours, 24,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN CABIN ON RT SIDE NEAR OVERWING EXIT FLASH AND THEN GO OUT WHEN EMERGENCY LIGHTS ARE TURNED ON / REMOVED & REPLACED EMERGENCY LIGHTS BATTERY PACK M1669 AT STA 603 WL 212 RBL 67 IAW AMM 33-51-06
